# SDR MASA2012121852358

- Difficulty date: December 18, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N75995
- Make and model: Cndair CL6002B19
- Aircraft serial: 7361
- Aircraft time: 22,762 hours, 26,585 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fitting
- Condition: Loose
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ASH FLIGHT 1043 ITO - HNL REPORTED A FUEL SMELL IN CRUISE COMING FROM THE NR 1 PACK WHILE THE NR 1 ENGINE WAS BEING USED AS THE BLEED SOURCE FOR THE NR 1 PACK.  MAINTENANCE FOUND A LOOSE FUEL FITTING AT THE APU FUEL FEED SHUT OFF VALVE AND SECURED IT.  MAINTENANCE OPS CHECKED THE PACKS FOR FUMES AND FOUND NONE AFTER THE FITTING WAS SECURED.  MAINTENANCE PERFORMED A LEAK CHECK OF THE SHUT OFF VALVE FITTING AFTER IT WAS SECURED AND FOUND NONE.
